# SDR YENA2024111301475

- Difficulty date: November 11, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 87,793 hours, 33,133 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Condition: Abnormal
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2390, SJU-EWR. 'DIRTY SOCK SMELL NOTED DURING DESCENT; PERFORMED TSM TAST 05-50-00-810-831A AND INLET NOSE CONE WET . REMOVED AND REPLACED NOSE BEARING COMP LOW PRESS TURBINE SHAFT BLIND CAP SEAL IAW AMM 72-51-41 AND ACCOMPLISHED INFO NOTICE 2017-T015K IDENTIFIED ODOR SOURCE OF #1 ENG TYPE 1 PERFORMED LEVEL A ECS DECON PER TSM 05-50-00-81-085A.'
